# SDR SWAA2022021656518

- Difficulty date: June 28, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E ABOVE PYLON SAIL TAIL; LOWER SEAL SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED RH INBD FIXED T/E VERTICAL SEAL RETAINER BRACKET PN 115A2953-2 ATAG #A61717; SEAL PN115A2990-15 SI#7570101 ATAG#WO0276 IAW SRM 51-40-02 PARA 4 + (; AIPC57-50-00-25; AMM 52-09-15-400-801 PARA 3E 1A-B.
